Alert archive / Oregon / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 9, NWS Pendleton, OR

July 16, 2011Morrow County, Umatilla County, Union County, Oregon

NWS Pendleton, OR issued this severe thunderstorm warning at Jul 16, 2011, 3:08 PM PDT for Morrow County, Umatilla County, Union County, Oregon. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2011, 3:08 PM PDT (22:08 UTC)
Expired
Jul 16, 2011, 4:15 PM PDT
In force
67 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

Counties Morrow County, OR, Umatilla County, OR, Union County, OR

The radar

The Pendleton radar (KPDT), 47 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 10.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2011-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2011-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2510 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WUUS56 KPDT 162208
SVRPDT
ORC049-059-061-162315-
/O.NEW.KPDT.SV.W.0009.110716T2208Z-110716T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
308 PM PDT SAT JUL 16 2011

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MORROW COUNTY IN NORTHEAST OREGON...
  UMATILLA COUNTY IN NORTHEAST OREGON...
  THIS INCLUDES THE CITY OF PENDLETON...
  WEST CENTRAL UNION COUNTY IN NORTHEAST OREGON...

* UNTIL 415 PM PDT

* AT 300 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED 13 MILES WEST OF LEHMAN HOT SPRINGS...OR 39 MILES SOUTH OF
  PENDLETON...AND MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PILOT
  ROCK...KAMELA...MEACHAM...CAYUSE AND THORN HOLLOW

IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.

LAT...LON 4499 11879 4499 11887 4531 11939 4588 11869
      4550 11804
TIME...MOT...LOC 2208Z 225DEG 29KT 4516 11886

$$

JS
2 follow-up statements
739 
WWUS56 KPDT 162244
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
344 PM PDT SAT JUL 16 2011

ORC049-059-061-162315-
/O.CON.KPDT.SV.W.0009.000000T0000Z-110716T2315Z/
UNION OR-MORROW OR-UMATILLA OR-
344 PM PDT SAT JUL 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM PDT
FOR UMATILLA...EAST CENTRAL MORROW AND WEST CENTRAL UNION COUNTIES...

AT 336 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM  THIS STORM WAS LOCATED 12 MILES NORTH
OF LEHMAN HOT SPRINGS...OR 26 MILES SOUTH OF PENDLETON...MOVING
NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
KAMELA...MEACHAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4499 11879 4499 11887 4531 11939 4588 11869
      4550 11804
TIME...MOT...LOC 2243Z 225DEG 29KT 4536 11858

$$

JS
414 
WWUS56 KPDT 162315
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
415 PM PDT SAT JUL 16 2011

ORC049-059-061-162324-
/O.EXP.KPDT.SV.W.0009.000000T0000Z-110716T2315Z/
UNION OR-MORROW OR-UMATILLA OR-
415 PM PDT SAT JUL 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR UMATILLA...EAST CENTRAL MORROW
AND WEST CENTRAL UNION COUNTIES WILL EXPIRE AT 415 PM PDT...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED TO REPLACE THIS 
EXPIRING WARNING.

LAT...LON 4499 11879 4499 11887 4531 11939 4588 11869
      4550 11804
TIME...MOT...LOC 2314Z 225DEG 29KT 4554 11833

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:28 PM PDT, 40 minutes earlier.

Area forecast discussion, Jul 16, 2:28 PM PDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
228 PM PDT SAT JUL 16 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY.  IT COULD BE A BUSY LATE
AFTERNOON AND EVENING WEATHER SHIFT AS SCATTERED THUNDERSTORMS
DEVELOP OVER THE EASTERN HALF OF THE FORECAST AREA.  THESE ARE
ASSOCIATED WITH A WAVE CURRENTLY OVER NORTH CENTRAL OREGON SWINGING
TO THE E-NE.  THIS WAVE CAN CLEARLY BEEN SEEN ON WATER VAPOR LOOPS.
THE AIR MASS IS BECOMING INCREASINGLY UNSTABLE AS LAPSE RATES
STEEPEN AND A MID LEVEL JET NOSES TOWARDS THE HELLS CANYON AREA.
SOME STORMS WILL BE STRONG WITH HEAVY RAIN...HAIL UP TO PENNY
SIZE...AND GUSTY WINDS.  THERE MAY BE ISOLATED SEVERE STORMS AS
WELL...MAINLY NEAR UNION AND WALLOWA COUNTIES.  I AGREE WITH STORM
PREDICTION CENTER'S LATEST MESOSCALE DISCUSSION.  THE WAVE WILL
QUICKLY MOVE OUT OF THE REGION AFTER SUNSET WITH THUNDERSTORMS
DIMINISHING OVERNIGHT.

THE UPPER LEVEL TROUGH WILL REMAIN OFF THE COAST THROUGH MONDAY
EVENING.  THE MAIN UPPER LOW WILL TRAVERSE SOUTHWARD AND WILL BE AT
THE CORNER OF SW OREGON COAST BY 06Z TUESDAY.  MEANWHILE...A VERY
STRONG AND BROAD UPPER RIDGE EAST OF THE ROCKIES WILL RETROGRADE
SLIGHTLY...WITH DRIER AIR SPREADING ACROSS SE OREGON SUNDAY THEN
FARTHER WEST AND NORTH MONDAY AND TUESDAY.  THERE WILL BE A GOOD
CHANCE OF SHOWERS AND A FEW THUNDERSTORMS JUST EAST OF THE CASCADES
DURING THIS PERIOD.  THE BLUE MOUNTAINS WILL HAVE A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS ON SUNDAY BUT SHOULD BE DRY MONDAY AND
TUESDAY.  THE REST OF THE FORECAST AREA WILL BE DRY.  THE LOW
OFFSHORE IS THEN PROGGED TO TRACK EAST ACROSS OREGON ON TUESDAY.
THIS SYSTEM WILL BRING SCATTERED SHOWERS OVER MOST OF THE AREA ON
TUESDAY.  AT THIS TIME...I WILL ONLY MENTION A SLIGHT CHANCE OF
THUNDERSTORMS FOR A COUPLE OF REASONS.  COOLER AIR WILL SPREAD AT
THE SURFACE ALONG WITH INCREASING CLOUD COVER.  THIS COULD HELP
STABILIZE THE AIR MASS SO THAT ONLY ISOLATED THUNDERSTORMS MAY
DEVELOP.  HOWEVER...THERE IS STRONG SPEED AND DIRECTIONAL SHEAR THAT
WILL NEED TO BE CLOSELY ANALYZED FOR THE POTENTIAL OF STRONG STORMS
SHOULD THEY DEVELOP.  SURFACE WINDS WILL ALSO BE BREEZY TO WINDY
ACROSS THE COLUMBIA BASIN DURING THIS TIME.

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...MODELS ARE IN HAVING A
TROUGH OVER THE AREA THROUGH THE LONG TERM PERIOD. INITIALLY A WEAK
TROUGH WILL BE DEPARTING THE AREA TUESDAY NIGHT WITH A SLIGHT CHANCE
OF RAIN SHOWERS OVER THE CASCADES AND EASTERN MOUNTAINS. ON
WEDNESDAY AN UPPER LOW WILL MOVE DOWN OUT OF THE GULF OF ALASKA
REACHING VANCOUVER ISLAND WEDNESDAY AFTERNOON AND OVER THE
WASHINGTON CASCADES WEDNESDAY NIGHT. THIS WILL PUT AN UNSTABLE
SOUTHWEST FLOW OVER THE AREA WEDNESDAY AFTERNOON SO HAVE A SLIGHT
CHANCE OF THUNDERSTORMS OVER THE BLUE MOUNTAINS AND NORTHEAST OREGON
WITH A CHANCE OF RAIN SHOWERS IN THE CASCADES. WEDNESDAY NIGHT WITH
THE LOW NEARLY OVERHEAD...HAVE A SLIGHT CHANCE OF SHOWERS OVER MOST
OF THE AREA EXCEPT IN CENTRAL OREGON WHERE THEY WILL BE IN THE RAIN
SHADOW OF THE CASCADES. MODELS BEGIN TO DIVERGE AT THIS POINT WITH
THE GFS MOVING THE LOW EAST OUT OF THE AREA BY THURSDAY AFTERNOON
AND HAVING A FAIRLY STABLE WEST TO NORTHWEST FLOW OVER THE AREA
THROUGH FRIDAY NIGHT. THE ECMWF MOVES THE LOW GRADUALLY NORTHEAST
INTO SASKATCHEWAN WITH OUR AREA REMAINING UNDER THE EAST SIDE OF A
GRADUALLY WEAKENING TROUGH IN A NORTHWEST FLOW THROUGH FRIDAY. HAVE
KEPT A SLIGHT CHANCE OF RAIN SHOWERS IN THE CASCADES AND EASTERN
MOUNTAINS THURSDAY THEN DRY THROUGH FRIDAY. BOTH MODELS SHOW ANOTHER
UPPER LOW AND TROUGH APPROACHING THE COAST FRIDAY NIGHT AND SATURDAY
BUT THE EFFECTS SHOULD BE LIMITED TO THE WASHINGTON CASCADES SO HAVE
PLACED A SLIGHT CHANCE OF RAIN SHOWERS THERE WITH THE REST OF THE
AREA DRY FOR NOW. TEMPERATURES WILL CONTINUE TO BE BELOW NORMAL FOR
MID JULY WITH HIGHS IN THE MID 70S TO MID 80S AND UPPER 60S AND 70S
IN THE MOUNTAINS. THE COLUMBIA BASIN AND GORGE IS LOOKING BREEZY ON
WEDNESDAY AND THURSDAY AFTERNOONS. PERRY

&&

.AVIATION...00Z TAFS...VFR CONDITIONS ARE EXPECTED TO PREVAIL
THROUGH TOMORROW MORNING. HOWEVER...A WEATHER SYSTEM MOVING ACROSS
THE REGION THIS AFTERNOON AND EVENING WILL BRING ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS TO ALL AREAS THROUGH 02Z THIS
AFTERNOON IN THE WEST AND THROUGH 06Z THIS EVENING IN THE EAST.
CEILINGS WILL GENERALLY  REMAIN ABOVE 5000 FT AGL BUT CONDITIONS MAY
BRIEFLY DROP TO MVFR IN THE IMMEDIATE VICINITY OF SHOWERS AND/OR
THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING. THE STRONGEST
THUNDERSTORMS MAY HAVE GUSTY WINDS TO 50 MPH...LARGE HAIL AND BRIEF
HEAVY DOWNPOURS.  CONDITIONS WILL IMPROVE AND SHOWERS WILL END AFTER
06Z. WINDS WILL BE GENERALLY 10 TO 20 KTS WITH GUSTS TO 25 KTS THIS
AFTERNOON AND EVENING ESPECIALLY AT KDLS AND KPDT. WINDS WILL
DECREASE TO UNDER 10 KTS AND REMAIN THERE AFTER 06Z TONIGHT. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  56  85  57  85 /  40  10  10   0
ALW  60  87  62  87 /  40  10  10   0
PSC  59  88  60  89 /  30  10  10   0
YKM  57  82  58  86 /  20  20  20  10
HRI  58  87  60  87 /  30  10  10   0
ELN  56  83  58  85 /  30  20  20  10
RDM  50  80  52  85 /  30  10  10  10
LGD  55  86  55  85 /  50  10  10  10
GCD  52  83  53  85 /  30  10  10  10
DLS  60  79  62  86 /  30  20  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
SUNDAY : GREEN
MONDAY : GREEN
TUESDAY : YELLOW

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

85/83/83
Hazardous weather outlook, Jul 16, 2:50 PM PDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
250 PM PDT SAT JUL 16 2011

UPDATED THUNDERSTORM COVERAGE SUNDAY

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
171415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
250 PM PDT SAT JUL 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, EASTERN COLUMBIA RIVER
     GORGE OF OREGON, NORTH CENTRAL OREGON, EAST SLOPES OF THE
     OREGON CASCADES, LOWER COLUMBIA BASIN OF OREGON, FOOTHILLS OF
     THE NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS
     OF OREGON, FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON,
     JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

STRONG THUNDERSTORMS
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
     FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
     BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
     JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

AN UPPER LEVEL WAVE MOVING EAST OF THE CASCADES WILL EXIT BY MID
TO LATE EVENING. THIS SYSTEM WILL BRING ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS TO ALL AREAS INTO THIS EVENING. WIND SHEAR
LOOKS TO BE STRONG ENOUGH TO CAUSE SOME THUNDERSTORMS CAPABLE OF
WIND GUSTS TO 50 MPH AND HAIL UP TO PENNY SIZE IN DIAMETER. THE
AREAS THAT MAY SEE THESE TYPES OF STORMS ARE LISTED UNDER THE STRONG
THUNDERSTORM HEADLINE ABOVE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS SUNDAY
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, NORTHERN BLUE
     MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON

THE UPPER TROUGH LOOKS TO REMAIN OFFSHORE SUNDAY THROUGH TUESDAY.
THIS WILL KEEP THE REGION UNDER A WARM AND POTENTIALLY UNSTABLE AIR
MASS THROUGH TUESDAY. AS A RESULT, SOME AREAS MAY SEE CHANCES FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Special weather statement, Jul 16, 2:44 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
244 PM PDT SAT JUL 16 2011

ORZ044-502-503-505-507-162245-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON OR-JOHN DAY BASIN
OR-LOWER COLUMBIA BASIN OF OREGON OR-NORTHERN BLUE MOUNTAINS OF
OREGON OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR-
244 PM PDT SAT JUL 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRANT COUNTY IN EAST
CENTRAL OREGON...AND WESTERN UMATILLA...SOUTHEASTERN MORROW AND
EXTREME WESTERN UNION COUNTIES IN NORTHEAST OREGON UNTIL 345 PM
PDT...

AT 235 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
2 STRONG THUNDERSTORMS. ONE STORM WAS 5 MILES NORTH OF RITTER...
AND THE OTHER STORM WAS 10 MILES SOUTHWEST OF PILOT ROCK. THESE
STORMS ARE MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN.

LAT...LON 4495 11930 4543 11922 4544 11920 4548 11919
      4546 11915 4551 11915 4552 11921 4590 11915
      4553 11847 4484 11895
TIME...MOT...LOC 2141Z 205DEG 24KT 4501 11912

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 8:05 PM PDTAreal Flood AdvisoryPDTJefferson, Wasco114 min
Jul 16, 1:56 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union64 min
Jul 16, 2:44 PM PDTSpecial Weather StatementPDTUmatilla61 min
Jul 16, 3:52 PM PDTSpecial Weather StatementPDTWallowa53 min
Jul 16, 4:13 PM PDTSevere Thunderstorm WarningPDTUmatilla, Union47 min
Jul 16, 4:50 PM PDTSpecial Weather StatementPDTWallowa55 min
Jul 16, 4:58 PM PDTSpecial Weather StatementPDTMorrow62 min

Nearby

Severe Thunderstorm Warnings in Oregon, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.